# SDR AALA201808139008

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,733 hours, 28,840 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: CON1160
- Part serial: 28G0067
- Condition: Faulty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFT CARGO DOOR LIGHT CAME ON AND AIRCRAFT WAS NOT PRESSURIZED. ACCOMPLISHED ATBT WIRES CHECK GOOD. AIRCRAFT WAS GROUNDED. REPLACED NR 2 CONTROLLER IAW AMM 21-32-00, OPS CHECKED GOOD.
